# SDR ZZDA2009363

- Difficulty date: November 6, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N126AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32679
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG81911
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA FOUND THAT THE PHOTOLUMINESCENT STRIP IS MISSING APPROX 1 FOOT IN FRONT OF 21D.  REPLACED 24 INCH SECTION OF FLOOR EMERGENCY EXIT STRIP REF B737 AMM 33-51.
